Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Threptin Diskettes Sufficient For Weakness After Abortion?

Hi, One and half month ago, I had got an abortion. Doctor gave me some tablets for 15 days and threptin Diskettes (Biscuits) for 1 month. Still i am taking those biscuits on daily basis, but is this sufficient? Because i am feeling very weakness in now days. Kindly suggest me. Thanks
Wed, 27 Jul 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Because of blood loss in abortion, one needs proteins, vitamin B and C, iron and calcium supplements to recover from the weakness. You can start with syrup Dexorange over the counter along with Becozyme C forte pills and calcium pills over the counter. In addition, any infection or white discharge needs to be treated. You need to consult your gynecologist for any fever, white discharge and get specific treatment.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Abortion


Loading Online Doctors....
Is Threptin Diskettes Sufficient For Weakness After Abortion?

Hi, Because of blood loss in abortion, one needs proteins, vitamin B and C, iron and calcium supplements to recover from the weakness. You can start with syrup Dexorange over the counter along with Becozyme C forte pills and calcium pills over the counter. In addition, any infection or white discharge needs to be treated. You need to consult your gynecologist for any fever, white discharge and get specific treatment. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician